# SDR CA001214016

- Difficulty date: December 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 16,479 hours
- Engine: Pwa PT6A34
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HORIZONTAL STABILIZER UPPER AND LOWER SKIN AT THE RIGHT HAND ELEVATOR ATTACH BRACKET WERE FOUND DENTED AND CRACKED. THE DAMAGED AREA WAS OUT AWAY AND REPAIRED BY INSTALLING AN INNER SPLICE PLATE AND AN EXTERNAL DOUBLERS PLATE PATCH OF 2024T3 ALUMINUM IN ACCORDANCE WITH THE EMB-110P1 STRUCTURAL REPAIR MANUAL T.O.1C95A-3 FIGURE 3-14 AND 3-15. THE ADJACENT STRUCTURE WAS INSPECTED PRIOR TO INSTALLATION OF THE PLATES AND FOUND TO BE SERVICEABLE.
